advertisement
Question
Posted by: Carla | 2005/11/23

Contraception Problems

Good day, I have been using the pill triphasil for 3 years and now I have had my period twice in one month and at both times I was on the white pill. I really don't know what is wrong with me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This may be a breakthorugh bleed, or could be a problem with the uterus or cervix. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement